IDEAS home Printed from https://ideas.repec.org/a/ebl/ecbull/eb-07c70017.html
   My bibliography  Save this article

Shapley's "2 by 2" theorem for game forms

Author

Listed:
  • Nikolai S. Kukushkin

    () (Russian Academy of Sciences, Dorodnicyn Computing Center)

Abstract

If a finite two person game form has the property that every 2-by-2 fragment is Nash consistent, then no derivative game admits an individual improvement cycle.

Suggested Citation

  • Nikolai S. Kukushkin, 2007. "Shapley's "2 by 2" theorem for game forms," Economics Bulletin, AccessEcon, vol. 3(33), pages 1-5.
  • Handle: RePEc:ebl:ecbull:eb-07c70017
    as

    Download full text from publisher

    File URL: http://www.accessecon.com/pubs/EB/2007/Volume3/EB-07C70017A.pdf
    Download Restriction: no

    References listed on IDEAS

    as
    1. Kukushkin, Nikolai S., 2004. "Best response dynamics in finite games with additive aggregation," Games and Economic Behavior, Elsevier, vol. 48(1), pages 94-110, July.
    2. Kukushkin, Nikolai S., 2002. "Perfect Information and Potential Games," Games and Economic Behavior, Elsevier, vol. 38(2), pages 306-317, February.
    3. Rosenthal, Robert W., 1981. "Games of perfect information, predatory pricing and the chain-store paradox," Journal of Economic Theory, Elsevier, vol. 25(1), pages 92-100, August.
    4. repec:ebl:ecbull:v:3:y:2002:i:22:p:1-6 is not listed on IDEAS
    5. Gurvich, Vladimir A. & Libkin, Leonid O., 1990. "Absolutely determined matrices," Mathematical Social Sciences, Elsevier, vol. 20(1), pages 1-18, August.
    6. Tetsuo Yamamori & Satoru Takahashi, 2002. "The pure Nash equilibrium property and the quasi-acyclic condition," Economics Bulletin, AccessEcon, vol. 3(22), pages 1-6.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Endre Boros & Khaled Elbassioni & Vladimir Gurvich & Kazuhisa Makino & Vladimir Oudalov, 2016. "Sufficient conditions for the existence of Nash equilibria in bimatrix games in terms of forbidden $$2 \times 2$$ 2 × 2 subgames," International Journal of Game Theory, Springer;Game Theory Society, vol. 45(4), pages 1111-1131, November.

    More about this item

    JEL classification:

    • C7 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ebl:ecbull:eb-07c70017. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.